Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

nyc_girl

Member
  • Total Reviews

    0
  • Content Count

    38
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About nyc_girl

  • Rank
    Junior Member

Profile Information

  • Gender
    Female
  • Location
    New York
  1. The PureDeming Intense Gel R-ALA made me breakout. It was extemely irritating to my skin as well and did nothing for my red marks.
  2. I still think the medical community views quality of life issues such as acne scars as less worthy. I think a lot of us on these boards feel that frustration. Even professional dermatologists can be looked down upon in medical circles because they rarely heal life-threatening cases. Even though we all agree on this board that the curing acne scarring can make a life worth living again, I think you do have to keep in mind that people who haven't been affected by it (perhaps the essay reader) m
  3. Thanks so much for sharing your TotalFX pictures! Your before picture skin is so beautiful despite the scars; I'm sure you'll look wonderful afterwards!

    1. Thank you for the update Popsicles! Hope it gets better. Looking forward to hearing what happens in the coming weeks!
    2. So, after 21 weeks, I have finally decided to throw in the towel with Retin-A Micro. I had a dermatologist appointment yesterday, and I pointed out to my derm. that when she put me on Retin-A Micro in May, I didn't have any inflamed acne and the idea was that the Retin-A would help with clogged pores on my nose. Shortly thereafter, my face started breaking out, but I just stuck with it like all the literature says to do. However, it's been 21 weeks now, and my skin is a total and complete mes
    3. Dear Zhou, I'm very excited to hear how it works for you! )
    4. Hi Carrie, Thanks for giving me an update! How's your neck doing this week? Well...it's been almost two weeks since my second Isolaz, and I would say my skin is still WORSE than before starting Isolaz. It's confusing because the Isolaz doctor has also put me on a variety of new medications, so it's hard to tell what is causing these severe breakouts and why. But FRUSERATION is definitely my key word, since I put so much time, money, energy and hope into this treatment. Yeah...at this point
    5. Dear Steph, Just wondering how things are going for you now that you've been off Retin-a micro for a little while...has your skin improved or gotten worse? I have a derm appt on Thursday and I am going to tell her I think it's time for me to give up RAM....but, I'm scared! )
    6. I'm joining! I've only had bad acne since I went on Retin-A in May, but I literally uncontrollably cry every time I go to the dermatologist. Even though I tell myself everytime that I won't, and even if I'm feeling okay, as soon as she starts looking at my face...I cry. She thinks I'm a total freak. Anyway, I'm going next week so wish me luck to not cry.
    7. Wow!! Looking great! ) ) So...are you doing a 40% peel every other day or so? Why did you discontinue Retin-A
    8. Dear Carrie, Thanks for the update! I did have my second Isolaz yesterday! When I met with the Physician's Assistant, she said that I had experienced an Initial Breakout of sorts, and she seemed to think it was perfectly normal and perfectly okay, and she thinks that Isolaz will still help a lot, with more treatments. It was frusterating to hear that, because an Initial Breakout was exactly what I was trying to avoid. I didn't see anything about the possibility of that in any of the Isolaz
    9. it happened to me once REALLY, REALLY, REALLY badly! 3 inch long by 1/2 inch wide patches of skin were completely removed above my eyebrows, a patch between and even under both eyebrows. i looked like a monster for 3 days or so. and i basically just applied neosporin all the time...everytime i looked into a mirror. although i do remember when it crusted over i did kind of "help it along." probably not the best idea. the good news is after 3 days i could cover it completely with make-up and
    10. i am scared too! i think i am starting yaz on sunday. i am also scared about having some sort of initial breakout, and of course the other side effects. in particular, i'm worried about emotional side effects and mood swings/irritability because i have had a ton of that lately already...lol! which one do you think you are going to take? best of luck!!
    11. acne loves irony and inopportune moments, i swear ) you could go to a dermatologist for a cortisone injection or do this: http://www.acne.org/pop.html good luck! and have fun with your girl...
    ×